# SDR SWAA2019121769748

- Difficulty date: December 13, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 56,927 hours, 33,704 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 6961830
- Condition: Cracked
- Location: Lt Ovrwg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXIT HANDLE LOOSE WHEN CLOSED AND CRACKED ON TOP CORNER OF BACK SHELL. / R&R HANDLE PER AMM.
